Providing NHS services

Providing NHS services

All In One Wild Berry & Hot Orange Sachets 8

Lemsip Max All In One Wild Berry & Hot Orange Sachets 200mg/1000mg/12.2mg 8

£5.49


All Inclusive Service

Next-Day Delivery

UK-Registered Pharmacy

Discreet Packaging


Product details

Paracetamol, Guaifenesin, Phenylephrine Hydrochloride

For the symptomatic relief of colds and flu including chesty coughs.

Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of… Headache, sore throat, fever, body aches & pains
Ingredients (per sachet): Guaifenesin 200mg, Expectorant, Relief of… Chesty Cough
Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of… Blocked or runny nose
Also includes aspartame (E951), sucrose and sodium.
All in One – Chesty Cough, Sore Throat, Blocked Nose, Head & Body Aches and Fever, Contains paracetamol, Powder for Oral Solution
Suitable for vegetarians

Suitable for vegetarians

Preparation and Usage
Read the enclosed leaflet before using the product.

Directions

How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.
How much to take: Adults and children 16 years and over: One sachet every 4-6 hours as required. Do not take more than 4 sachets in 24 hours. Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Do not take if: allergic to any of the ingredients, if you have heart disease or high blood pressure, overactive thyroid, or you are taking or have taken MAOI’s, (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.
Package Type
Box
Other Information
Storage:
Do not store above 25°C.
Store in the original package.

Safety Warning:

Keep out of the sight and reach of children.

WARNINGS
CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.
Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.

Additional Information:
Sachets

Lemsip and Sword symbol are trade marks

Providing NHS services

How to Find Us

Visit us at:
158 Oxford Road
Cowley, Oxford, OX4 2LA
Contact us at:
info@ahmeysclinic.com
01865 689 149

Join over 1000's of patients who choose Ahmey's